On Stability of Singular Systems with Saturating Actuators

Jia-Rong LIANG  Ho-Lim CHOI  Jong-Tae LIM  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E86-A   No.10   pp.2700-2703
Publication Date: 2003/10/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
stability,  singular systems,  saturating actuator,  

Full Text: PDF(134.5KB)>>
Buy this Article

This paper investigates the stability problem of singular systems with saturation actuators. A Lyapunov method is employed to give the sufficient conditions for stability of closed-loop systems with saturation actuators. The controller is designed to satisfy the requirement for stability under the nonlinear saturation. In addition, a method is presented for estimating the domain of attraction of the origin.